I had undergone first dose of zoladex for ovarian cyst. after 10days got periods so my gen physician reccomended another dose of zoladex after 3days of periods.. so I got 2 dose of zoladex within 4 weeks.. What will happen? when I ill get my normal periods back? pls anyone answer..
What happens when zoladex administered for twice within 4 weeks?
- 19 Mar 2014 by Roy orchids
- 19 Mar 2014
- peri-ds, zoladex, dosage, ovarian cysts, period
Added 19 Mar 2014:
Thanks for ur reply.. I m seeing d same physician. As I got periods even after my 1st dose of zoladex she gave another dose immediately to stop periods and further growth of cyst during periods.. Now I m waiting for my periods and have a plan of conceiving after normal periods. At present taking BC pills. I had 2nd dose on Dec 20th 2013. Wen can I expect next periods? Also tell me wat ill be the effect of having 2dose in a short period..
Is he the one who gave you the first one? Its hard to find an answer because it says you can't overdose because the dr gives it every 28 days, but this dr gave it early. If you feel ok, you should be ok until the first one is gone. You shouldn't have your period until 28 days after the second one was given. I'm wondering why they are using it for a cyst, its not an indication for it. Be extremely careful you don't get pregnant, while you have this drug in your body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 10 answers
Posted 23 Jun 2013 • 1 answer
Posted 18 Dec 2014 • 2 answers
Ovarian Cysts - I have had multiple cysts these past few months and I think there is something wrong
Posted 15 Jun 2016 • 1 answer
Posted 7 Sep 2016 • 0 answers